# SDR ASAA2023070244116

- Difficulty date: July 2, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N278AK
- Make and model: Boeing 737-900ER
- Aircraft serial: 44113
- Aircraft time: 20,230 hours, 6,500 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 146A750237
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, L/H TRANSITIONAL PANEL AT STA787L TO STA727C(L) BETWEEN STR25L TO STR26L CORROSION IS FOUND IN VARIOUS LOCATIONS. (MARKED IN RED). STREAMER IS ATTACHED. DOT#S458. GROUNDED - YES. REMOVED ADDITION CORROSION FROM STA 727 TO STA. 847. ORIGINAL THICKNESS IS .040" MOST MATERIAL LOSS IS .008". REMAINING THICKNESS IS .032". FOUND TO BE OUT OF LIMITS IAW B737-900 SRM 53-00-53-1A-2. REMOVED DAMAGED TRANSITION PANEL. FABRICATED NEW TRANSITION PANEL PART # BAC1496-377 7075-T62 P.O. 1060011.1, ALODINED, PRIMED, INSTALLED IAW B737-900 SRM 53-00-53-2R-5 TOOL# T8224P CAL. DUE: 01-03-2024 REMOVED DOT/ STREAMER.
